CR-products of S-manifolds
Portugaliae mathematica, Tome 47 (1990) no. 2, pp. 167-181
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1990__47_2_115710,
author = {Fern\'andez, Luis M.},
title = {CR-products of {S-manifolds}},
journal = {Portugaliae mathematica},
pages = {167--181},
year = {1990},
volume = {47},
number = {2},
mrnumber = {1090068},
zbl = {0716.53051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_2_115710/}
}
Fernández, Luis M. CR-products of S-manifolds. Portugaliae mathematica, Tome 47 (1990) no. 2, pp. 167-181. http://geodesic.mathdoc.fr/item/PORMA_1990__47_2_115710/